Alert archive / North Carolina / Wind Advisories in 2016

Wind Advisory 2, NWS Wakefield, VA

February 6, 2016Currituck County, North Carolina

NWS Wakefield, VA issued this wind advisory at Feb 6, 2016, 4:21 PM EST for Currituck County, North Carolina. It took effect at Feb 7, 2016, 1:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2016, 4:21 PM EST (21:21 UTC)
In effect from
Feb 7, 2016, 1:00 PM EST
Expired
Feb 8, 2016, 4:00 AM EST
In force
15 hr
Issued by
NWS Wakefield, VA

County Currituck County, NC

The radar

The Norfolk radar (KAKQ), 118 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2016-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2016-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1423 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WWUS71 KAKQ 062121
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
421 PM EST SAT FEB 6 2016

NCZ102-071200-
/O.NEW.KAKQ.WI.Y.0002.160207T1800Z-160208T0900Z/
OUTER BANKS CURRITUCK-
INCLUDING THE CITY OF...COROLLA
421 PM EST SAT FEB 6 2016

...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 4 AM EST
MONDAY.

* WINDS: NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ABOVE 30 MPH OR
WIND GUSTS ABOVE 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE CAN
DOWN OLD OR WEAKENED TREES OR TREE LIMBS...AND CAN MAKE DRIVING
DIFFICULT FOR HIGH PROFILE VEHICLES.

&&

$$

JM
4 follow-up statements
749 
WWUS71 KAKQ 070853
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
353 AM EST SUN FEB 7 2016


NCZ102-071800-
/O.CON.KAKQ.WI.Y.0002.160207T1800Z-160208T0900Z/
OUTER BANKS CURRITUCK-
INCLUDING THE CITY OF...COROLLA
353 AM EST SUN FEB 7 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST MONDAY...

* WINDS: NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ABOVE 30 MPH OR
WIND GUSTS ABOVE 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE CAN
DOWN OLD OR WEAKENED TREES OR TREE LIMBS...AND CAN MAKE DRIVING
DIFFICULT FOR HIGH PROFILE VEHICLES.

&&

$$

LKB
018 
WWUS71 KAKQ 071448
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
948 AM EST SUN FEB 7 2016

NCZ102-072300-
/O.CON.KAKQ.WI.Y.0002.160207T1800Z-160208T0900Z/
OUTER BANKS CURRITUCK-
INCLUDING THE CITY OF...COROLLA
948 AM EST SUN FEB 7 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST MONDAY...

* WINDS: NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ABOVE 30 MPH OR
WIND GUSTS ABOVE 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE CAN
DOWN OLD OR WEAKENED TREES OR TREE LIMBS...AND CAN MAKE DRIVING
DIFFICULT FOR HIGH PROFILE VEHICLES.

&&

$$
233 
WWUS71 KAKQ 072011
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
311 PM EST SUN FEB 7 2016

NCZ102-080415-
/O.CON.KAKQ.WI.Y.0002.000000T0000Z-160208T0900Z/
OUTER BANKS CURRITUCK-
INCLUDING THE CITY OF...COROLLA
311 PM EST SUN FEB 7 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS: NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ABOVE 30 MPH OR
WIND GUSTS ABOVE 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE CAN
DOWN OLD OR WEAKENED TREES OR TREE LIMBS...AND CAN MAKE DRIVING
DIFFICULT FOR HIGH PROFILE VEHICLES.

&&

$$
750 
WWUS71 KAKQ 080210
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
910 PM EST SUN FEB 7 2016


NCZ102-080900-
/O.CON.KAKQ.WI.Y.0002.000000T0000Z-160208T0900Z/
OUTER BANKS CURRITUCK-
INCLUDING THE CITY OF...COROLLA
910 PM EST SUN FEB 7 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS: NORTH TO NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ABOVE 30 MPH OR
WIND GUSTS ABOVE 45 MPH ARE EXPECTED. WINDS OF THIS MAGNITUDE CAN
DOWN OLD OR WEAKENED TREES OR TREE LIMBS...AND CAN MAKE DRIVING
DIFFICULT FOR HIGH PROFILE VEHICLES.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Feb 6, 3:52 PM EST, 29 minutes earlier.

Area forecast discussion, Feb 6, 3:52 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
352 PM EST SAT FEB 6 2016

.SYNOPSIS...
HIGH PRESSURE MOVES OFF THE MID ATLANTIC COAST THIS EVENING. LOW
PRESSURE DEVELOPS OFF THE FLORIDA COAST TONIGHT...THEN INTENSIFIES
WHILE LIFTING NORTHEAST ALONG THE SOUTHEAST AND MID ATLANTIC COASTS
SUNDAY THROUGH MONDAY. ANOTHER AREA OF LOW PRESSURE DIVES SOUTHEAST
FROM THE GREAT LAKES MONDAY...THEN MOVES ACROSS THE AREA TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SFC HIGH MOVES OFF THE MID ATLNTC COAST THIS EVE WHILE A CSTL TROF
ALDRY NOTED OFF THE GA/CAROLINA COAST. S/W TRACKING ACROSS THE DEEP
SOUTH THIS EVE WILL SPAWN LOW PRS OFF THE FLA COAST AFTR MIDNITE.
MODELS OFFERING UP DIFFERENT SOLNS ON HOW FAST AND FAR NORTH ANY
PCPN GETS BEFORE 12Z. SREF MUCH FASTER THAN NAM/GFS WHILE THE
ECMWF KEEPS PCPN SOUTH OF THE ALBEMARLE SND. WILL HAVE TO WATCH
THE SHWR ACTIVITY DVLPNG ALONG THE NC COAST ATTM BUT LEANED TOWARD
A SLOWER BEGINNING TO THE PCPN ACROSS AKQ FA ALTHOUGH SOME LGHT
RAIN WILL BE NEAR THE ALBEMARLE SND BY 12Z. PT CLDY CNDTNS TO
START OFF THE PRD WITH THICKENING CLDNS ACROSS THE SOUTH AFTR
MIDNITE. LOWS IN THE M20S-L30S XCPT M30S IVOF ALBEMARLE SND.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
KEY TO SUNDAY / SUNDAY NITES FCST WILL BE THE TRACK OF THE SFC LOW
(NE ALONG THE GULF STREAM WALL) AND JUST HOW FAR NORTH AND WEST THE
PCPN SHIELD CAN GET AS THE STORM RAPIDLY DEEPENS AS IT MOVES NE.
LTST SREF BRINGS MEASURABLE PCPN BACK AS FAR AS THE I95 CORRIDOR
WHILE THE 12Z NAM/GFS KEEPS MEASURABLE PCPN (RAIN) CONFINED TO THE
COAST. A 50 MILE DIFFERENCE IN TRACK (EITHER DRCTN) WUD MAKE FOR A
DFRNT SCENARIO. GIVEN THE AMT OF DRY AIR SEEN ALOFT...LEANED TOWARD
A NAM/GFS SOLN OF THE PCPN BEING CONFINED TO THE CHES BAY ON EAST.
DRY OVER THE PIEDMONT. BCMG WINDY ALONG THE COAST WITH NE-N WINDS
INCRG THRU OUT THE DAY. SUSTAINED 20-30 MPH ALONG DELMARVA AND 25-35
MPH WITH 40-50 MPH GUSTS FROM VA BEACH ON SOUTH. HIGHS 45-50 (COOLEST
CSTL AREAS...WARMEST PIEDMONT WHERE SOME PRTL SUN PSBL).

LTST DATA SPRTS ENUF COLD AIR WHEN COMBINED WITH RESIDUAL WRAP ARND
MSTR FOR A RAIN/SNOW MIX ACROSS THE LWR MD ERN SHORE BEFORE PCPN
ENDS ARND 12Z MON (NO ACCUMLS). OTW...KEPT RAIN CONFINED TO CSTL
AREAS. DRY WEST. LOWS SUN NITE U20S-L30S..XCPT M30S SERN CSTL AREAS.

12Z DATA SPRTS A SVRL HR PRD OF SUBSIDENCE BEHIND DEPARTING OCEAN
LOW MON MORNING. NXT SYSTM APPRCHS FROM THE NW MON AFTRN WITH ENUF
UPR LVL SPRT FOR THE MSTR TO CROSS THE MTS AFTR 18Z. THUS...KEPT MON
MORN DRY BUT MAINTAINED CHC POPS DRNG THE AFTRN. THERMAL PROFILES
WRM ENUF FOR THIS PCPN TO BE RAIN SHWRS. HIGHS MON 45-50.

THE UPR LVL SYSTM DEEPENS AS IT EXITS OFF THE MID ATLNTC COAST MON
NITE. MEANWHILE...MSTR FROM YET ANTHR UPR LVL SYSTM PROGGED TO DIVE
SE ACROSS THE RGN TUE. THIS TO CARVE OUT A RATHER DEEP TROF ACROSS
THE ERN US. CAA ALONG WITH FALLING THICKNESSES RESULTS IN ANY RAIN
SHWRS MIXING WITH THEN CHANGING TO SNOW SHWRS LATE MON NITE AND TUE
MORN. LOWS MON NITE 30-35. SOME MINOR SNOW ACCUMLS PSBL (<1 INCH)
ACROSS THE PIEDMONT MAINLY NW OF RIC WHERE LIKELY POPS WILL BE. A
DUSTING/COATING PSBL AS FAR SOUTH AS A FVX-RIC-SBY LINE. WENT WITH
MAINLY SNOW SHWRS IN THE GRIDS TUE DUE TO THE COLD AIR ALOFT DESPITE
HIGHS IN THE M-U30S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
UPPER TROUGH OF LOW PRESSURE WILL PREVAIL ACROSS THE NE CONUS THRU
THE START OF NEXT WEEKEND. ENERGY DIVING DOWN THE BACK SIDE OF THE
UPPER TROUGH MAY SPARK ISOLD RAIN/SNOW SHOWERS ACROSS PARTS OF THE
FA TUES NIGHT AND WED. THUS HAVE MAINTAINED SLIGHT CHC POPS. DRY WX
IS GENERALLY EXPECTED LATE NEXT WEEK BUT WITH BELOW NORMAL
TEMPERATURES. HIGHS WED-SAT MAINLY IN THE 30S TO LOW 40S. LOWS THRU
THE PERIOD GENERALLY IN THE 20S TO LOW 30S.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
HIGH PRESSURE WAS OVER THE TAF SITES WITH VFR CONDS AND
ASSOCIATED LIGHT WINDS. LOW PRESSURE WILL DEVELOP NEAR THE FLORIDA
EAST COAST AND MOVE TO OFF THE GA/SC COAST SUNDAY. THERE IT WILL
DEEPEN RAPIDLY AS IT MOVES NORTHEAST.

BKN HIGH CLOUDS WERE OVER THE TAF SITES MIDDAY SATURDAY. MID AND
HIGH CLOUDS WILL CONTINUE THROUGH THE OVERNIGHT WITH CIGS
LOWERING AT ORF/ECG SUNDAY MORNING. RAIN MAY DEVELOP BY 18Z AT
ECG BUT CONFIDENCE IS TOO LOW TO INCLUDE IN THE TAF FOR THIS
ISSUANCE. WINDS BECOME GUSTY (AROUND 25 KNOTS) AT ORF/ECG.

OUTLOOK...WINDS AND RAIN INCREASE LATE SUNDAY AND SUNDAY EVENING
AT ORF AND ECG. THERE WILL BE A SLGT CHC FOR PCPN AT SBY SUNDAY
NIGHT. VISIBILITIES AND CEILINGS LIKELY LOWER TO MVFR AND MAY
BRIEFLY GO TO IFR SUNDAY EVENING AT ORF/ECG WHERE N/NE WINDS MAY
GUST TO AROUND 30 KNOTS. LOCATIONS THAT REMAIN DRY WILL REMAIN
VFR.

MORE UNSETTLED WEATHER IS EXPECTED LATE MONDAY THROUGH EARLY
WEDNESDAY AS AN UPPER LOW MOVES FROM THE OHIO VALLEY TO THE MID
ATLANTIC STATES. RAIN AND SNOW SHOWERS ARE INDICATED FOR THE AREA
ESPECIALLY RIC/SBY BUT NO SNOW ACCUMULATIONS ARE EXPECTED AT THIS
TIME. MVFR AND BRIEF IFR CONDS MAY OCCUR DURING THIS PERIOD. DRY
WEATHER RETURNS FOR LATE WEDNESDAY THROUGH THURSDAY.

&&

.MARINE...
THE NEXT SYSTEM IS STILL EXPECTED TO BRING ROUGH WEATHER
BACK TO THE MARINE AREA ON SUNDAY. LOW PRESSURE BOMBS OFF THE NC
COAST BY LATE SUNDAY...THEN QUICKLY HEADS NE AND WELL OUT TO SEA ON
MONDAY. LATEST MODEL GUIDANCE STILL SHOWS A QUICK AND SIGNIFICANT
INCREASE IN WINDS/SEAS ACROSS THE SOUTHERN WATERS BY LATE SUNDAY
MORNING THRU SUNDAY EVENING...WITH DETERIORATING CONDITIONS ACROSS
THE ENTIRE MARINE AREA THRU THE DAY INTO SUNDAY NIGHT. GALE WATCH
HAD BEEN UP GRADED TO GALE WARNING FOR THE COASTAL WATERS SOUTH OF
PARRAMORE ISLAND...CURRITUCK SOUND...AND THE MOUTH OF THE CHES BAY.
SINCE START TIME OF GALE CONDITIONS IS NOW INSIDE 24 HRS WENT AHEAD
AND BEGAN GALE WARNING FOR THESE LOCATIONS FOR GUSTS UP TO 40-45 KT
(HIGHEST SOUTHERNMOST WATERS). SOLID SCA CONDITIONS APPEAR LIKELY
ACROSS THE REMAINDER OF THE MARINE AREA AS WELL...AND THUS HAVE
RAISED SCA FLAGS FOR THE REMAINDER OF THE MARINE AREA EXCEPT THE
RIVERS (THE LOWER JAMES IS IN THE SCA). HAVE SEAS INCREASING TO 8-14
FT (HIGHEST SOUTH) BY SUNDAY NIGHT. NEAR SHORE WAVES ARE EXPECTED TO
REACH 8+ FT FROM VA BEACH SOUTH SO HAVE ALSO ISSUED HIGH SURF
ADVISORY FOR SOUTHERN BEACHES. HAVE WAVES REACHING 5-6 FT AT THE
MOUTH OF THE BAY LATE SUNDAY. WINDS SHOULD DIMINISH DURING MONDAY
MORNING...BUT SEAS WILL BE SLOW TO SUBSIDE...AND SHOULD REMAIN
ELEVATED AT LEAST INTO TUESDAY.

&&

.HYDROLOGY...
RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE BLACKWATER ABOVE
FRANKLIN...NOTTOWAY AT SEBRELL...CASHIE AT WINDSOR. SEE FLSAKQ FOR
DETAILS.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...WIND ADVISORY FROM 1 PM SUNDAY TO 4 AM EST MONDAY FOR NCZ102.
VA...NONE.
MARINE...GALE WARNING UNTIL 7 AM EST MONDAY FOR ANZ633-634-654-656-658.
     SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 7 AM EST MONDAY FOR
     ANZ631-632-638.
     SMALL CRAFT ADVISORY FROM 1 PM SUNDAY TO 7 AM EST MONDAY FOR
     ANZ630.
     SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 7 PM EST MONDAY FOR
     ANZ650-652.

&&

SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...JDM
AVIATION...LSA
MARINE...JDM/TMG
HYDROLOGY...AKQ
Hazardous weather outlook, Feb 6, 3:39 PM EST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
339 PM EST SAT FEB 6 2016

MDZ021>025-NCZ012>016-030>032-VAZ048-060>062-064>069-075>090-092-093-
096-097-099-100-509>525-072045-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-BERTIE-CHOWAN-
PERQUIMANS-FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-WESTMORELAND-RICHMOND-
NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-SUFFOLK-CHESAPEAKE-
ACCOMACK-NORTHAMPTON VA-WESTERN LOUISA-EASTERN LOUISA-
WESTERN HANOVER-EASTERN HANOVER-WESTERN CHESTERFIELD-
EASTERN CHESTERFIELD-WESTERN HENRICO-EASTERN HENRICO-
WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN-
EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS-
HAMPTON/POQUOSON-
339 PM EST SAT FEB 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ017-VAZ095-098-072045-
INLAND CURRITUCK-NORFOLK/PORTSMOUTH-VIRGINIA BEACH-
339 PM EST SAT FEB 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

LOW PRESSURE WILL RAPIDLY INTENSIFY WHILE TRACKING NORTHEAST OFF
THE COASTAL CAROLINAS SUNDAY AFTERNOON INTO MONDAY. WIND GUSTS UP TO
40 TO 45 MPH WILL BE POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT
ALONG THE IMMEDIATE COAST FROM NORFOLK TO VIRGINIA BEACH TO INLAND
CURRITUCK COUNTY NORTH CAROLINA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ102-072045-
OUTER BANKS CURRITUCK-
339 PM EST SAT FEB 6 2016

...WIND ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF
NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

LOW PRESSURE WILL RAPIDLY INTENSIFY WHILE TRACKING NORTHEAST OFF
THE COASTAL CAROLINAS SUNDAY AFTERNOON INTO MONDAY. WIND GUSTS UP
TO 50 MPH WILL BE POSSIBLE SUNDAY AFTERNOON AND SUNDAY NIGHT OVER
OUTER BANKS CURRITUCK COUNTY NORTH CAROLINA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 5:44 PM ESTCoastal Flood AdvisoryAKQCurrituck3 days
Feb 6, 5:44 PM ESTHigh Surf AdvisoryAKQCurrituck64 hr

Nearby

Wind Advisories in North Carolina, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.